# SDR COMA0110137

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N463CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1267
- Aircraft time: 20,772 hours, 21,799 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 62261902004
- Part serial: 1634
- Condition: Faulty
- Location: Avionics Bay
- Part time: 19,503 hours, 23,807 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5005.  DURING TAXI OUT RECEIVED A HEADING COMPUTER WARNING, AIRCRAFT RETURNED TO THE GATE.REPLACED THE AHC-85.
